# SDR SWIA200412804

- Difficulty date: January 7, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 19,209 hours, 27,373 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120274
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,925 hours, 2,959 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT WHEN FLAPS SELECTED FROM 25 DEGREES TO 45 DEGREES WITH NO COMMAND BARS.  REPLACED FLAP CONTROL HANDLE WITH SERVICEABLE UNIT.  OPS CHECKS GOOD.
